# SDR CALA2024062100052

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797FAL
- Aircraft time: 77,389 hours, 27,366 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 5483766
- Part serial: 049C10532
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 67,749 hours, 23,665 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IS HOT. CANNOT BE COOLED ON GND OR AIR UNTIL REACHING CRUISE. BITE TEST CABIN TEMP CONTROL, CTC HAS NO POWER TO BIT TEST, REST SYS, NO HELP. R & R CABIN TEMP CONTROLLER PER AMM 21-61-01 OPS CHKD GOOD.  PERFORMED TEST,  BOTH PACKS & SELECTING CABIN TEMP, FOUND RT AIR MIX VALVE GOING TO FULL HOT IN AUTO MODE WHEN COLD SELECTED. PERFORMED FIM TASK 21-52 TASK 856, FOUND 35 DEGREE SENSOR, CONTROL VALVE & MODULE GOOD, BUT AIR MIX VALVE FAILED.  REMOVED RT AIR MIX VALVE PER AMM 21-61-02-000-801. REPLACED TEMP CONTROL REF AMM. 21-61-02. DID NOT FIX.  AUTO MODE STILL NOT COOLING RT PACK.  MANUAL MODE CHKD GOOD.  CABIN WAS ABLE TO BE COOLED IN MANUAL MODES.  R & R CABIN TEMP CONTROLLER IAW AMM 21-61-01, OPS CHKD GOOD.
